Hamiltonian Kneser graphs

Ya Chen Chen, Z. Füredi

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The Kneser graph K(n, k) has as vertices the k-subsets of {1,2,...,n}. Two vertices are adjacent if the corresponding k-subsets are disjoint. It was recently proved by the first author that Kneser graphs have Hamilton cycles for n ≥ 3k. In this note, we give a short proof for the case when k divides n.

Original languageEnglish
Pages (from-to)147-149
Number of pages3
JournalCombinatorica
Volume22
Issue number1
DOIs
Publication statusPublished - Dec 7 2002

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Hamiltonian Kneser graphs'. Together they form a unique fingerprint.

  • Cite this